# SDR ASAA0842864

- Difficulty date: April 15, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681180
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 986.5 FLOORBEAM LBL 4 FOUND CORRODED AT FASTENER HOLE LOCATION (CLIP NUT).  AFT CABIN FLOOR BEAM AT BS 986 LBL 4 CORROSION AT FASTENER LOCATION REPAIRED IAW B737 400 SRM 53 00 51 FIG 201 REPAIR 3.
